Alert archive / Iowa / Tornado Warnings in 2010

Tornado Warning 20, NWS Quad Cities, IA

June 23, 2010Johnson County, Louisa County, Muscatine County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jun 23, 2010, 3:56 PM CDT for Johnson County, Louisa County, Muscatine County, Iowa. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2010, 3:56 PM CDT (20:56 UTC)
Expired
Jun 23, 2010, 4:45 PM CDT
In force
49 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Johnson County, IA, Louisa County, IA, Muscatine County, IA

The radar

The Quad Cities radar (KDVN), 51 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:56 PM CDTHAIL 0.5Lone Tree, IAWIND GUSTS 30 TO 35 MPH
Jun 23, 4:03 PM CDTFUNNEL CLOUDMuscatine, IAPOSSIBLE TORNADO IN MUSCATINE NEAR CEDAR AND 9TH. RELAYED BY SPOTTER.
Jun 23, 4:08 PM CDTTSTM WND DMGMuscatine, IATREE DAMAGE ON THE NORTH SIDE OF TOWN
Jun 23, 4:08 PM CDTHAIL 0.75Muscatine, IA
Jun 23, 4:16 PM CDTTSTM WND GST 65Muscatine, IAALSO PEA HAIL. FORMER SPOTTER MU45.
Jun 23, 4:29 PM CDTTSTM WND DMGMuscatine, IATREE LIMBS DOWN. REAL ESTATE SIGNS DOWN. HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 2:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1735 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WFUS53 KDVN 232056
TORDVN
IAC103-115-139-232145-
/O.NEW.KDVN.TO.W.0020.100623T2056Z-100623T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
356 PM CDT WED JUN 23 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
  MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  NORTHWESTERN LOUISA COUNTY IN SOUTHEAST IOWA...

* UNTIL 445 PM CDT.

* AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR LONE TREE...OR 13 MILES NORTH OF COLUMBUS JUNCTION...
  MOVING EAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  NICHOLS AND CONESVILLE AROUND 400 PM CDT...
  CRANSTON AROUND 405 PM CDT...
  ARDON AROUND 410 PM CDT...
  ATALISSA AROUND 415 PM CDT...
  MUSCATINE AND MOSCOW AROUND 420 PM CDT...
  SWEETLAND CENTER AROUND 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4160 9095 4159 9078 4145 9078 4145 9084
      4142 9094 4143 9102 4140 9105 4137 9106
      4136 9148 4143 9148 4145 9151 4150 9151
      4150 9152 4154 9152
TIME...MOT...LOC 2056Z 265DEG 35KT 4146 9138

$$

HAASE
1 follow-up statement
109 
WWUS53 KDVN 232136
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 PM CDT WED JUN 23 2010

IAC103-115-139-232147-
/O.EXP.KDVN.TO.W.0020.000000T0000Z-100623T2145Z/
JOHNSON IA-MUSCATINE IA-LOUISA IA-
436 PM CDT WED JUN 23 2010

...THE TORNADO WARNING FOR NORTHWESTERN LOUISA...MUSCATINE AND
SOUTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 445 PM CDT...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS 
MOVED EAST OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS 
BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4160 9095 4159 9078 4145 9078 4145 9084
      4142 9094 4143 9102 4140 9105 4137 9106
      4136 9148 4143 9148 4145 9151 4150 9151
      4150 9152 4154 9152
TIME...MOT...LOC 2137Z 265DEG 35KT 4149 9085

$$

HAASE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 23, 2:54 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 23, 2:54 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 PM CDT WED JUN 23 2010

.SYNOPSIS...
NEARLY ZONAL FLOW REMAINS IN PLACE OVER THE NRN TIER OF STATES.  A
S/W TROF MOVING THROUGH THE ZONAL FLOW WAS LOCATED OVER THE EASTERN
DAKOTAS WITH A COLD FRONT EXTENDING FROM WI SW THROUGH NWRN MO.
AIRMASS OVER THE MID MS VALLEY...AHEAD OF THE FRONT...WAS IN PROCESS
OF RECOVERING THE FROM THE THUNDERSTORMS EARLY THIS MORNING.

&&

.SHORT TERM...TONIGHT AND THURSDAY...
MAIN CONCERN FOR THE SHORT TERM WILL BE THE THUNDERSTORM
POTENTIAL/TRENDS FOR THIS EVENING AHEAD OF THE COLD FRONT MOVING
THROUGH THE CWFA. GREATEST SEVERE POTENTIAL WILL BE SOUTH OF I80
THROUGH MID EVENING WITH VERY UNSTABLE AIRMASS NOW IN PLACE PER SB
CAPES ALREADY OVER 5000J/KG OVER SERN IA AND CAP VIRTUALLY GONE.
EXPECT TSRA DEVELOPMENT THEN NEXT COUPLE OF HOURS OVER SE IA/NE MO
WHERE BETTER PRESSURE FALLS ARE LOCATED.  SUFFICIENT SHEAR IS IN
PLACE FOR SUPER CELLS WITH THE INITIAL DEVELOPMENT THEN A TRANSITION
TO MORE LINEAR CONVECTION INTO THE EVENING. TSRA THREAT EXPECTED
TO END BY LATE EVENING AS THE COLD FRONT MOVES EAST OF THE AREA.
THE THREAT FOR HEAVY RAINS WILL ALSO CONTINUE THROUGH THE EVENING
AHEAD OF THE FRONT AND WILL KEEP THE FLASH FLOOD WATCH IN PLACE
FOR AT LEAST THE SERN HALF OF THE CWFA. LATE TONIGHT AND THURSDAY
WILL BE DRY WITH AND NOT AS WARM WITH THURSDAYS TEMPS EXPECTED TO
BE IN THE LOW TO MID 80S.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY
BROAD UPPER RIDGE IS EXPECTED TO BUILD OVER THE REGION EARLY IN THE
PERIOD KEEPING DRY WEATHER OVER THE AREA THROUGH THE END OF THE
WEEK.  RAIN CHANCES TO RETURN TO SATURDAY INTO SUNDAY NIGHT AS A S/W
MOVES OUT OF THE NRN ROCKIES...SUPPRESSING THE UPPER MIDWEST RIDGE
AND DRIVING A COLD FRONT THROUGH THE REGION. MONDAY INTO TUESDAY
THERE IS GOOD AGREEMENT AMONG THE MODELS THAT A STRONG RIDGE WILL
DEVELOP OVER THE ROCKIES AND NORTHERN PLAINS WITH A BROAD TROF
FORMING OVER THE EASTERN U.S. THIS SHOULD BRING SEVERAL DAYS...AT
LEAST...OF DRY WEATHER TO THE REGION EARLY NEXT WEEK.

FOR THURSDAY NIGHT EXPECT CLEAR SKIES AND LIGHT WIND WITH A SURFACE
HIGH OVER THE REGION.  WET GROUND SHOULD SUPPLY LOW LEVEL MOISTURE
SO WILL HOLD ON TO THE PATCHY FOG AFTER MIDNIGHT.  WARM/HUMID AIR TO
RETURN TO THE REGION FRIDAY AS SOUTHERLY WINDS PICKUP BEHIND THE
RETREATING HIGH PRESSURE. MODELS DRAPE A FRONT ACROSS MN AND SD BY
FRIDAY NIGHT INTO SATURDAY NIGHT PROVIDING A FOCUS FOR MCS GENERATION
TO OUR NORTH. THUNDERSTORM COMPLEXES COULD BRUSH OUR NRN
COUNTIES...BUT WARM MID LEVELS SHOULD LIMIT SRN EXTENT OF THE
STORMS SO WILL CONFINE LOW CHANCE POPS TO THE NRN THIRD OF THE CWFA.
SATURDAY NIGHT THROUGH SUNDAY NIGHT WILL CONTINUE TO MENTION LOW
CHANCE POPS OVER THE ENTIRE AREA AS A COLD FRONT MOVES THROUGH THE
REGION. AFTERNOON/EARLY EVENING TIMING OF THE FRONT THROUGH THE
MID MISSISSIPPI VALLEY WOULD SUGGEST A SEVERE THREAT.

FOR MONDAY THROUGH WEDNESDAY WILL KEEP THE FORECAST DRY WITH NEAR TO
BELOW NORMAL TEMPERATURES.  HIGH PRESSURE DROPS SE THROUGH THE GREAT
LAKES AS UPPER RIDGE BUILDS TO THE WEST AND THE EASTERN U.S. TROF
DEVELOPS.  THIS SHOULD BRING LOWER DEWPOINTS AND COOLER TEMPS TO THE
AREA.  ..DLF..

&&

.AVIATION...
VFR CONDITIONS TO PREVAIL IN THE WAKE OF MORNING MCS. EXPECT TSRA TO
REDEVELOP ALONG MISSISSIPPI RIVER AROUND 20Z. HIGHEST IMPACT WILL BE
MLI/BRL...WHERE CIGS TO 2KFT AND VSBY TO 2SM WILL BE POSSIBLE UNTIL
AROUND 23Z. SMALL WINDOW FOR -TSRA INVOF DBQ 20Z TO 22Z...WHILE AT
CID HAVE SOME CB AND TEMPO -RA AS BEST THUNDER CHANCES SE. AFTER
FROPA ALL TERMINALS WILL AGAIN IMPROVE TO VFR.    ...LEGRO...

&&

.HYDROLOGY...
A TOTAL OF 10 RIVERS IN THE DVN CWA CURRENTLY IN FLOOD MAINLY IN THE
MINOR TO MODERATE CATEGORY. HOWEVER 2 FORECAST POINTS ARE IN MAJOR
FLOOD. THEY ARE DEWITT ON THE WAPSIPINICON AND AUGUSTA ON THE SKUNK.
KEOKUK ON THE MS RIVER HAS BEEN LOWERED TO MODERATE CATEGORY. MANY
OF THESE RIVERS WILL REMAIN ABOVE FLOOD STAGE AT LEAST THROUGH THIS
WEEKEND AND INTO NEXT WEEK. THUNDERSTORMS THIS AFTERNOON AND EARLY
EVENING WILL BE IMPACTING EXTREME EASTERN IA...EXTREME NORTHEAST MO
AND NW AND WESTERN IL. THE STORMS SHOULD BE MOVING QUICK ENOUGH THAT
A QUICK INCH COULD FALL. HOWEVER IF TRAINING OF STORMS SET UP OVER
THE SAME LOCATIONS THEN AT LEAST SEVERAL INCHES OF RAIN COULD OCCUR.
THIS AMOUNT OF RAIN MAY CAUSE RIVER LEVELS TO GO HIGHER THAN
FORECAST OR REMAIN IN FLOOD LONGER THAN EXPECTED. LOOKS LIKE A
COUPLE OF DRY DAYS THURSDAY AND FRIDAY BEFORE MORE CHANCES OF
THUNDERSTORMS RETURN THIS WEEKEND. THE GOOD NEWS IS THAT MUCH OF
NEXT WEEK APPEARS DRY.  ..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CEDAR-CLINTON-DES
     MOINES-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-
     LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DES MOINES-HENRY
     IA-JEFFERSON-LEE-VAN BUREN.

IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CLARK-SCOTLAND.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLARK-SCOTLAND.

&&

DLF/LEGRO/HAASE
Hazardous weather outlook, Jun 23, 9:20 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
920 AM CDT WED JUN 23 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
920 AM CDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS A MODERATE RISK OF SEVERE STORMS FOR
AREAS ROUGHLY ALONG AND EAST OF THE MISSISSIPPI. WEST OF THE
MISSISSIPPI THERE IS A SLIGHT RISK OF SEVERE STORMS.

THE ONGOING ROUND OF THUNDERSTORMS IS EXPECTED TO DIMINISH ACROSS
THE AREA BY LATE MORNING. CLEARING CLOUDS AND RAIN WILL ALLOW THE
AIR TO HEAT UP AND STE THE STAGE FOR A SECOND ROUND OF STRONG
TO SEVERE STORMS ASSOCIATED WITH AN INCOMING COLD FRONT THIS
AFTERNOON AND EVENING.

THE MAIN THREAT FROM THE AFTERNOON STORMS WILL BE DAMAGING WINDS...
BUT LARGE HAIL AND A TORNADO IS ALSO POSSIBLE. CURRENT INDICATIONS
SUGGEST AREAS ALONG AND SOUTHEAST OF A LINE FROM DUBUQUE IOWA...
DOWN TO THE QUAD CITIES...AND ACROSS TO KEOSAUQUA IN FAR SOUTHEAST
IOWA WILL BE MORE PRONE TO THESE AFTERNOON SEVERE STORMS.

JUST AS IMPORTANT AS THE SEVERE THREAT...IS THE HEAVY RAIN FROM EACH
ROUND OF STORMS. SINCE THE GROUND IS ALREADY SATURATED...THE
POTENTIAL EXISTS FOR A HIGH IMPACT FLASH FLOOD EVENT.

ADDITIONALLY...THE HEAT INDEX IS EXPECTED TO EXCEED 100 THIS
AFTERNOON SOUTH OF A BRIGHTON IOWA TO ALEXIS ILLINOIS LINE.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A NEAR DAILY CHANCE OF THUNDERSTORMS WILL BE POSSIBLE STARTING
FRIDAY NIGHT AND CONTINUING THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE
CONDUCTED AT 11 AM CDT THIS MORNING.

12

In the hours before

Local storm report, Jun 23, 10:25 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1025 AM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     HEAVY RAIN       2 SSW CALAMUS           41.80N 90.77W
06/23/2010  M2.00 INCH       CLINTON            IA   TRAINED SPOTTER

            MEASURED SINCE 430AM.

&&

LEGRO
Special weather statement, Jun 23, 1:01 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT WED JUN 23 2010

IAZ053-054-064>068-076>078-087>089-098-099-ILZ001-002-007-009-
015>018-024>026-034-035-MOZ009-010-232015-
JONES-JACKSON-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-
WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-
JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL-
BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-
CLARK-
INCLUDING THE CITIES OF...ANAMOSA...MAQUOKETA...IOWA CITY...
TIPTON...CLINTON...MUSCATINE...BETTENDORF...DAVENPORT...
SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...GALENA...FREEPORT...
MOUNT CARROLL...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...
KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...
CARTHAGE...MACOMB...MEMPHIS...KAHOKA
101 PM CDT WED JUN 23 2010

...SEVERE THUNDERSTORMS TO ERUPT RAPIDLY BY MID AFTERNOON...

A WARM MOIST AND VERY UNSTABLE AIRMASS WAS IN PLACE AHEAD OF AN
APPROACHING COLD FRONT. THIS FRONT WILL TRIGGER SCATTERED
SUPERCELL THUNDERSTORMS ACROSS PORTIONS OF EASTERN IOWA...
NORTHEAST MISSOURI AND WESTERN ILLINOIS. THESE STORMS ARE
EXPECTED TO QUICKLY BECOME SEVERE ONCE THEY DEVELOP.

WIND PROFILES OF THE ATMOSPHERE INDICATED THESE STORMS MAY
PRODUCE SEVERAL TORNADOES...DAMAGING WINDS AND LARGE HAIL.
IN ADDITION...VERY HEAVY RAIN IN A SHORT TIME MAY CAUSE FLASH
FLOODING. IF THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS THEN
SEVERAL INCHES OF RAIN WILL OCCUR.

THESE STORMS WILL BE MOVING RAPIDLY EAST AT ABOUT 40 MPH.

YOU SHOULD SEEK SHELTER IN A STURDY BUILDING IMMEDIATELY IF
THREATENING WEATHER APPROACHES OR A WARNING IS ISSUED.

HAASE
Local storm report, Jun 23, 3:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             LONG GROVE              41.69N 90.58W
06/23/2010  M0.25 INCH       SCOTT              IA   NWS EMPLOYEE

&&

DLF
Special weather statement, Jun 23, 3:46 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 PM CDT WED JUN 23 2010

IAZ066-068-232145-
CLINTON-SCOTT-
346 PM CDT WED JUN 23 2010

...STRONG GUSTY WINDS...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEWITT...OR 15 MILES NORTH OF
BETTENDORF...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL PRODUCE
STRONG GUSTY WINDS OF 35 TO 50 MPH... ALONG WITH TORRENTIAL RAIN
AND FLOODING OF LOW LYING OR POORLY DRAINED AREAS.

* THE THUNDERSTORM WILL BE NEAR...
  MCCAUSLAND AROUND 350 PM CDT...
  LOW MOOR AROUND 400 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4190 9054 4183 9031 4166 9058 4175 9074
TIME...MOT...LOC 2045Z 234DEG 33KT 4178 9055
Local storm report, Jun 23, 3:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
353 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             2 E LONG GROVE          41.70N 90.54W
06/23/2010  E0.25 INCH       SCOTT              IA   TRAINED SPOTTER

            LASTED FOR ABOUT 1 1/2 MINUTES.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:49 PM CDTRiver Flood WarningDVNDelaware, Jones14 hr
Jun 23, 1:14 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Dubuque, Linn61 min
Jun 23, 2:28 AM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware62 min
Jun 23, 3:42 AM CDTSevere Thunderstorm WarningDVNClinton, Delaware, Dubuque, Jackson, Jones63 min
Jun 23, 4:19 AM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Muscatine, Scott56 min
Jun 23, 4:34 AM CDTHeat AdvisoryDVNDes Moines, Henry, Jefferson, Lee, Van Buren13 hr
Jun 23, 5:56 AM CDTFlash Flood WarningDVNCedar, Clinton, Iowa, Johnson, Jones, Keokuk and 3 more8 hr
Jun 23, 7:29 AM CDTFlash Flood WarningDVNHenry, Jefferson, Keokuk, Louisa, Muscatine, Scott and 1 more5 hr
Jun 23, 10:29 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington34 hr
Jun 23, 3:25 PM CDTSevere Thunderstorm WarningDVNJohnson, Louisa, Muscatine, Washington65 min
Jun 23, 3:46 PM CDTSpecial Weather StatementDVNClinton59 min
Jun 23, 3:48 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Keokuk, Louisa, Washington57 min
Jun 23, 3:52 PM CDTFlash Flood WarningDVNMuscatine, Scott6 hr
Jun 23, 4:03 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson30 min
Jun 23, 4:12 PM CDTTornado WarningDVNMuscatine, Scott48 min
Jun 23, 4:28 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott62 min
Jun 23, 4:53 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Louisa, Van Buren67 min
Jun 23, 5:14 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren61 min
Jun 23, 5:30 PM CDTFlash Flood WarningDVNDes Moines, Lee6 hr

Nearby

Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.